# SDR DALA12016130917

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 64,681 hours, 49,926 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT FOR LANDING, THE COCKPIT CREW AND THE F/A NOTICED AN ELECTRICAL ODOR CIRCULATING IN THE COCKPIT AND CABIN.  THE CAPTAIN COMPLIED WITH THE QRH FOR SMOKE, PULLED THE CIRCUIT BREAKERS FOR THE RECIRCULATION FAN, AND THE ODOR SOON DISSIPATED.  MX INSPECTED THE FAN AND ALSO NOTICED AN ODOR. THEN, WHEN AN ATTEMPT TO RUN THE FAN WAS MADE, THE CIRCUIT BREAKERS WOULD IMMEDIATELY TRIP. THE RECIRCULATION FAN WAS REPLACED.
